# SDR 0201216301

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 52,891 hours, 7,238 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE CAPTAIN'S WINDOW ARCED AND SMOKED.  TURNED OFF WINDOW HEAT AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPAIRED WIRE AND INSULATED TERMINAL ON WINDOW 2L OVERHEAT SWITCH.  OPERATIONAL CHECK GOOD.
